Ukrainian Mathematical Journal

, Volume 31, Issue 3, pp 233–239 | Cite as

Rational approximation on (0, ∞) of entire functions of arbitrary growth with nonnegative Taylor coefficients

  • M. N. Sheremeta


Entire Function Rational Approximation Taylor Coefficient Arbitrary Growth 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    P. Erdös and A. R. Reddy, “Rational approximation,” Adv. Math.,21, 78–109 (1976).Google Scholar
  2. 2.
    A. A. Gol'dberg and I. V. Ostrovskii, Distribution of Values of Meromorphic Functions [in Russian], Nauka, Moscow (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • M. N. Sheremeta
    • 1
  1. 1.Lvov State UniversityUSSR

Personalised recommendations